MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820350
Health Effect - Clinical Codes Arrhythmia (1721); High Blood Pressure/ Hypertension (1908)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
While deploying a coronary stent, the stent balloon burst.The balloon was inflated to approximately 4mmhg when it burst, rated burst for this balloon is 16mmhg.The patient had a temporary st elevation and temporary spike in blood pressure.Patient symptoms resolved without intervention.The stent was retrieved from the patient intact.

Brand Name
SYNERGY¿ XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key22352599
Report Number22352599
Device Sequence Number7937674
Product Code NIQ
UDI-Device Identifier08714729981053
UDI-Public(01)08714729981053
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820350
Device Catalogue NumberH7493941820350
Device Lot Number35586634
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight99 KG
Date Report Sent to FDA06/20/2025